MAUDE Adverse Event Report: TELEFLEX MEDICAL FLEXBLOCK KIT:ECHO CATH, 17GX8CM STM NDL; ANESTHESIA CONDUCTION KIT

TELEFLEX MEDICAL FLEXBLOCK KIT:ECHO CATH, 17GX8CM STM NDL; ANESTHESIA CONDUCTION KIT
Catalog Number FB-19608-K
Medical Device Problem Codes Difficult to Remove (1528); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "patient for ankle surgery and peripheral nerve block/catheter in preop.When attempting to release the catheter from the stylet, it would not release.Anesthesiologist had to manually cut and pull sheath away from the catheter, and when sheath was removed, it was bent on the end." there was no harm to the patient.
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed on the nerve block catheter with no relevant findings.Therefore, the potential cause of this complaint could not be determined based upon the information provided and without a sample.No further action is required at this time.
 
Event or Problem Description

Brand Name
FLEXBLOCK KIT:ECHO CATH, 17GX8CM STM NDL
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21065766
Report Number9680794-2025-00006
Device Sequence Number11615409
Product Code CAZ
UDI-Device Identifier40801902069168
UDI-Public(01)40801902069168(11)240502(17)260430(10)33F24C0257(21)
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K122027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberFB-19608-K
Device Lot Number33F24C0257
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown